# SDR AALA201712079023

- Difficulty date: December 5, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 48,505 hours, 28,926 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665605
- Part serial: A6842
- Condition: Deformed
- Location: Door
- Part time: 38,926 hours, 19,676 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER INFLATED DOOR SLIDE RAFT AT PASSENGER CREW DOOR 832 AT AFT GALLEY AREA. REPLACED SLIDE RAFT AT PASSENGER CREW DOOR 832 AT AFT GALLEY AREA IAW JOB CARD 26C83252008.
